# SDR IPXA2017011712865

- Difficulty date: December 30, 2016
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 60,626 hours, 15,339 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0785502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RCB AREA FLOOR PANEL WSP0785-502 CORRODED STA 485 X=31. REMOVED AND REPLACED NOTED FLOOR PANEL PER SRM 53-20-50 REPAIR 1 AND AMM 53-21-10. (MINOR)
